# SDR NOCA00412

- Difficulty date: January 6, 2012
- Submitted: January 7, 2012
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL CROSS AISLE EMRGENCY LIGHT INOP AT ROW 27CDE.  TROUBLESHOT ALL CROSS AISLE EMERGENCY LIGHT AT ROW 27CDE AND FOUND LOOSE CONNECTOR.  RECONNECTED THE LIGHTS AND PERFORMED LAMP TEST AS PER REF B767 33-51-00, TEST NORMAL.
